| Model Number |
M00546550 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf impact code f1001 captures the reportable event of procedure aborted/cancelled.
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a spybasket was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2024.During the procedure, the basket was unable to open within the spyglass catheter and the physician felt resistance while advancing the basket.As a result, the procedure has been cancelled.There were no patient complications as a result of this event.